CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
多变元q超几何项的乘法分解 期刊论文
系统科学与数学, 2012, 卷号: 32, 期号: 8, 页码: 1019
Authors:  陈绍示;  冯如勇;  付国锋;  康劲
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
多变元q-超几何项的乘法分解 期刊论文
系统科学与数学, 2012, 页码: 1019
Authors:  陈绍示;  冯如勇;  付国锋;  康劲
Favorite  |  View/Download:12/0  |  Submit date:2021/01/14
q-超几何项  q-阶乘项  乘法分解  结构定理  
Some remarks on Kahler differentials and ordinary differentials in nonlinear control theory 期刊论文
SYSTEMS & CONTROL LETTERS, 2011, 卷号: 60, 期号: 9, 页码: 699-703
Authors:  Fu, Guofeng;  Halas, Miroslav;  Kotta, Uelle;  Li, Ziming
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Nonlinear systems  Algebraic methods  Kahler differentials  Differential one-forms